# SDR COMA0370032

- Difficulty date: September 27, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 1,253 hours, 962 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 1,253 hours, 962 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F S 1098.20 BULKHEAD BETWEEN STRINGERS 8R AND 9R IS CRACKED.  REPARIED BY REMOVING DAMAGE AND INSTALLING A BATHTUB FITTING I/A/W MFG REO 670-53-61-034 REV B.
